# SDR SWAA2015020336286

- Difficulty date: February 1, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 62,098 hours, 49,846 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645262A
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD GND SPOILER ATTACH POINT TO OUTBOARD ACTUATOR BROKEN.  R & R GND SPOILER IAW MM.
